Spectra of graphs with transitive groups

Research output: Contribution to journalArticle

40 Citations (Scopus)
Original languageEnglish
Pages (from-to)191-195
Number of pages5
JournalPeriodica Mathematica Hungarica
Volume6
Issue number2
DOIs
Publication statusPublished - Jun 1975

Fingerprint

Spectra of Graphs

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Spectra of graphs with transitive groups. / Lovász, L.

In: Periodica Mathematica Hungarica, Vol. 6, No. 2, 06.1975, p. 191-195.

Research output: Contribution to journalArticle

@article{8f664487a20641b8aa459fec5f76792c,
title = "Spectra of graphs with transitive groups",
author = "L. Lov{\'a}sz",
year = "1975",
month = "6",
doi = "10.1007/BF02018821",
language = "English",
volume = "6",
pages = "191--195",
journal = "Periodica Mathematica Hungarica",
issn = "0031-5303",
publisher = "Springer Netherlands",
number = "2",

}

TY - JOUR

T1 - Spectra of graphs with transitive groups

AU - Lovász, L.

PY - 1975/6

Y1 - 1975/6

UR - http://www.scopus.com/inward/record.url?scp=0007515578&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0007515578&partnerID=8YFLogxK

U2 - 10.1007/BF02018821

DO - 10.1007/BF02018821

M3 - Article

AN - SCOPUS:0007515578

VL - 6

SP - 191

EP - 195

JO - Periodica Mathematica Hungarica

JF - Periodica Mathematica Hungarica

SN - 0031-5303

IS - 2

ER -